Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Irregular periods, spotting. Taking tri-sprintec birth control. Due to stress or birth control?

i take my birth control the same time everyday but i have been having irregular periods. i skipped my period the beginning of october but then started spotting two weeks later and then got my period the beginning of november (heavier than usual) and now i am spotting again. could it be my birth control? i have had spotting issues before on tri-sprintec. is it from stress? i have a lot going on at work.
Asked On : Tue, 20 Nov 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor